# SDR CALA2025020200251

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS FOUND A CRACK INDICATION AT FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER AFTER NDT INSPECION PART 6 51-00-16 REV 139. (ORIGINATING DOCUMENT NR2396712)
